# SDR SCNA95143

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT FLOOR TRACK LIGHTS INOPERATIVE.  WIRES WERE FOUND DAMAGED; REPAIRED WIRES AND FLOOR TRACK LIGHTING SYSTEM TESTED GOOD.
